RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 3(327), Pages 165–166 (Mi umn175)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A canonical form for the isoperimetric inequality on manifolds of conformally hyperbolic type

V. A. Zoricha, V. M. Kesel'manb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Kemerovo State University

DOI: https://doi.org/10.4213/rm175

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:3, 665–666

Bibliographic databases:

MSC: 53A30
Accepted: 02.06.1999

Citation: V. A. Zorich, V. M. Kesel'man, “A canonical form for the isoperimetric inequality on manifolds of conformally hyperbolic type”, Uspekhi Mat. Nauk, 54:3(327) (1999), 165–166; Russian Math. Surveys, 54:3 (1999), 665–666

Citation in format AMSBIB
\Bibitem{ZorKes99}
\by V.~A.~Zorich, V.~M.~Kesel'man
\paper A~canonical form for the isoperimetric inequality on manifolds of conformally hyperbolic type
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 3(327)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn175}
\crossref{https://doi.org/10.4213/rm175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728653}
\zmath{https://zbmath.org/?q=an:0977.53032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..665Z}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 3
\pages 665--666
\crossref{https://doi.org/10.1070/rm1999v054n03ABEH000175}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084485600024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040987881}


Linking options:
  • http://mi.mathnet.ru/eng/umn175
  • https://doi.org/10.4213/rm175
  • http://mi.mathnet.ru/eng/umn/v54/i3/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zorich, V. M. Kesel'man, “The isoperimetric inequality on sub-Riemannian manifolds of conformally-hyperbolic type”, Russian Math. Surveys, 55:6 (2000), 1172–1173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Zorich, V. M. Kesel'man, “The Isoperimetric Inequality on Manifolds of Conformally Hyperbolic Type”, Funct. Anal. Appl., 35:2 (2001), 90–99  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:263
    Full text:98
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019